# SDR SWIA200719168

- Difficulty date: October 23, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 8,300 hours, 5,432 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD RUDDER CABLE IS WORN, FOUND AT C-CHECK.  REPLACED RUDDER CABLE IAW CRJ7/9 AMM 27-21-00-400-801-A02.
